# SDR USAAF01005

- Difficulty date: January 31, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 125005
- Condition: Broken
- Location: Nlg Door
- Part time: 22,415 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PHL-SYR - FLT 768 - AFTER GEAR UP WAS SELECTED, A LOUD FLUTTERING NOISE WAS PRESENT WITH A NOSE LANDING GEAR INDICATION LIGHT.  THE FLIGHT RETURNED TO PHL AND MADE A NORMAL LANDING.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR.  OPERATIONALLY CHECKED OK.  (M)
